MathSciNet Relay Station
MathSciNet bibliographic data
MR1500529 70H03 (70E15 70F99 70H20)
Chessin, Alexander S. On relative motion. Trans. Amer. Math. Soc. 1 (1900), no. 2, 116–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement